# SDR 95FDEA01190

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: T-Chord
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/STAB L/E 2ND REMOVED SECTION O/B WEB LWR T-CHORD IS CRACKED ON INSIDE 6.  STOP DRILLED CRACK, FABRICATED SHIMS AND REPAIRED ANGLE AS PER EA 8-5510-25132.
